MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9588
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of birth: (b)(6).Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgment occurred and removal difficulties were encountered.A 2.25x32 mm promus premier stent was advanced for treatment.However, the stent embolized from the obtuse marginal in the duel ostium left system.Upon removal of the entire system, the stent inadvertently snagged the over-hang of a 3.5 promus premier stent in the left main artery.The physician attempted to remove the devices but both stents could not be pulled into the sheath and remained in the femoral artery.A contralateral approach was performed with a non-bsc self-expanding stent that was placed to cover both stents in the femoral artery.The section was post-dilated and the procedure was completed.No further patient complications were reported.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7851291
Report Number2134265-2018-60727
Device Sequence Number1703805
Product Code NIQ
UDI-Device Identifier08714729844945
UDI-Public08714729844945
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2019
Device Model Number9588
Device Catalogue Number9588
Device Lot Number0021892190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;